# SDR DALA2023052504169

- Difficulty date: April 19, 2021
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 ERA 591149-14AD ISSUED FOR REPAIR TO STA 1640 S14R FRAME. CORRECTIVE ACTION: REF ERA 591149-14AD. (1786519)
